# SDR 7C7A2016071700245

- Difficulty date: January 10, 2014
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N971E
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 20,708 hours, 31,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT IN FUSELAGE RT SIDE BEHIND ICE SHIELD.  REPAIRED WITH INSERTION PATCH SRM 51-70-06.
